Solving dynamic public insurance games with endogenous agent distributions: Theory and computational approximation

Citation

Kam, T & Stauber, R 2016, 'Solving dynamic public insurance games with endogenous agent distributions: Theory and computational approximation', Journal of Mathematical Economics, vol. 64, pp. 77-98.

Year

2016

Fields of Research

  • Mathematical Economics
  • Macroeconomic Theory
  • Public Economics Taxation And Revenue

Updated:  17 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers